# SDR CALA2025120311719

- Difficulty date: November 23, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 80,476 hours, 29,957 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH AFT CARGO DOOR SKIN REPLACEMENT.   REMOVED AND REPLACED AFT CARGO DOOR EXTERNAL SKIN AS PER SRM 51-40-02-0G-0 AND DWG 146A6110 SHEET 26.
